Formalizing the separability condition in Bell's theorem release_nvl3jeqapfgpbo5hn3mvo5dwbq

by Brandon Fogel

Published in Studies in history and philosophy of modern physics by Elsevier BV.

2007   Volume 38, p920-937

Archived Files and Locations

application/pdf  229.6 kB
file_e23aiegllnd3vpjimrtrkdm2vi
web.archive.org (webarchive)
tigger.uic.edu (web)
web.archive.org (webarchive)
application/pdf  227.9 kB
file_267ahbkfpfg5rkrmdq3stve5ne
web.archive.org (webarchive)
web.archive.org (webarchive)
tigger.uic.edu (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2007
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1355-2198
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 3890a6c1-6f82-4508-aba8-8d3196b58e98
API URL: JSON